# SDR DALA2018071804543

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 8,849 hours, 3,359 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flag
- Condition: Stuck
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN NOT GET FO O2 MASK TO RESET. WILL NOT TEST PROPERLY. WORKS FINE WHEN REMOVED. FREED STUCK FLAG. STOWED MASK AND NOW CKS GOOD AFTER RESET. REF AMM 31-12.
